Article Image

IPFS News Link • Vaccines and Vaccinations

New FDA and CDC Study Shows They Know COVID Vaccines are Causing Myocarditis...

• https://vaccineimpact.com, by Brian Shilhavy

The FDA and CDC have admitted for quite some time now that the COVID-19 vaccines are causing heart disease in young people, particularly myocarditis and pericarditis. And yet they continue recommending injecting children with these deadly shots, stating that these cases are "rare," and that the risk for these young people dying from COVID-19 is greater.

This is their most recent official statement published on the CDC website as of yesterday, February 25th:

Myocarditis and pericarditis after COVID-19 vaccination are rare.Myocarditis is inflammation of the heart muscle, and pericarditis is inflammation of the outer lining of the heart. Most patients with myocarditis or pericarditis after COVID-19 vaccination responded well to medicine and rest and felt better quickly.

As of February 17, 2022, VAERS has received 2,248 preliminary reports of myocarditis or pericarditis among people ages 30 years and younger who received COVID-19 vaccines.

Most cases have been reported after receiving Pfizer-BioNTech or Moderna, (mRNA COVID-19 vaccines) particularly in male adolescents and young adults. (Source.)

From this page, the CDC then links to a special page they published last November that states this:

CDC and its partners are actively monitoring reports of myocarditis and pericarditis after COVID-19 vaccination. Active monitoring includes reviewing data and medical records and evaluating the relationship to COVID-19 vaccination.

Myocarditis is inflammation of the heart muscle, and pericarditis is inflammation of the outer lining of the heart. In both cases, the body's immune system causes inflammation in response to an infection or some other trigger. Learn more about myocarditis and pericarditis.external icon Seek medical care if you or your child have symptoms of these conditions after COVID-19 vaccination. Myocarditis and pericarditis have rarely been reported, especially in adolescents and young adult males within several days after COVID-19 vaccination.


JonesPlantation